IMF conditionality and development policy space, 1985–2014. / Kentikelenis, Alexander E.; Stubbs, Thomas H.; King, Lawrence P.

In: Review of International Political Economy, Vol. 23, No. 4, 24.05.2016, p. 543-582.

Research output: Contribution to journalArticle

E-pub ahead of print
Original languageEnglish
Pages (from-to)543-582
Number of pages40
JournalReview of International Political Economy
Issue number4
Publication statusE-pub ahead of print - 24 May 2016
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 28901024